# SDR IPXA2025082723386

- Difficulty date: July 31, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,484 hours, 4,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 144U772265
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 1140 S-18R (LEVEL2) (REPAIR).   ACCOMPLISHED REPAIR I.A.W EO-94923-REQ1 REV.1 AND EGAT EI NO.F2025A53M-1822 REV.1.
